# SDR DHL2001747505

- Difficulty date: March 20, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727-200
- Aircraft serial: 22253
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK - CORROSION JUST INBD OF RT AFT LAV DUMP HOLE IN FLOOR JUST FWD OF STA 1183.  CUT OUT DAMAGED AREA AT FLOOR WEB PER B727 SRM 51-40-2 PG 1-6. FABRICATED AND LOCATED HOLES IN DOUBLER PLATE AND FILLER PER B727 SRM 51-40-2 PG 1-6.  ALODINED PER SRM 51-10-2 PG 1.  PRIMED PARTS PER B727 SOPM 20-41-02 PG 1-20.  (REF N/R 1252-02-001947)
